# SDR USAA2012022700007

- Difficulty date: February 13, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME SUPPORT BETWEEN FR69 TO FR70, Z-500, -Y1160.  REPLACED FRAME SUPPORT BETWEEN FR69 TO FR70, Z-500, -Y1160 IAW A320 SRM 51-72-11.
